RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 5, Pages 1044–1047 (Mi dan37314)  

MATHEMATICS

On a differential equation of hyperbolic type in Banach space

G. A. Kolupanova

Voronezh State Pedagogical Institute

Full text: PDF file (469 kB)

Bibliographic databases:
UDC: 519.4:517:513.88
Presented: . . 
Received: 23.02.1972

Citation: G. A. Kolupanova, “On a differential equation of hyperbolic type in Banach space”, Dokl. Akad. Nauk SSSR, 207:5 (1972), 1044–1047

Citation in format AMSBIB
\Bibitem{Kol72}
\by G.~A.~Kolupanova
\paper On a differential equation of hyperbolic type in Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 5
\pages 1044--1047
\mathnet{http://mi.mathnet.ru/dan37314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0326201}
\zmath{https://zbmath.org/?q=an:0268.35075}


Linking options:
  • http://mi.mathnet.ru/eng/dan37314
  • http://mi.mathnet.ru/eng/dan/v207/i5/p1044

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020